Can Blood Thinners Reduce HB?
Mlm I want to ask I have central vertigo, and give me blood-thinning medication, then my hb is now coming down, as the blood-thinning drug can decrease kn HB no yes
Hello, thank you for the question to HealthReplies.com.
blood thinning drugs have the effect of thinning blood throughout the body and making bleeding easier. It does not actually directly affect HB, but because of the easy occurrence of bleeding that occurs due to the use of blood thinners that can ultimately reduce HB.
to find out more about the causes, diagnosis and treatment of your complaint, you should immediately consult a specialist in internal medicine.
Prevention can be done:
1. Eat lots of iron-containing foods to increase HB such as chicken liver, red meat, and vegetables and fruits
2. Stop bleeding if present and clearly visible
3. Consult with a specialist in internal medicine or to the doctor who gave you the blood-thinning medication.
thus hopefully useful